# SDR V0XD201811240003

- Difficulty date: November 1, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE TO VERTICAL DRAG ANGLE HAS SIGNS OF CRACKING AT FS 1200. REPAIRED LT FWD FUSELAGE TO VERTICAL DRAG ANGLE AT FS 1200 IAW REO 670-55-31-018, REV A, 2016-11-10 AND REO 670-55-31-098, 2017-06-28.
